Panadol Advance tablets are mild analgesic and antipyretic and are recommended for treating most painful and febrile conditions..
Uses of Panadol Advance
- Muscle ache
- Sore Throat
- Cold Pain
Panadol Advance VS Panadol Extra Advance
- Each tablet contains Paracetamol 500 mg
Recommended to read: Everything You Need To Know About Panadol Actifast
Adults, including older people, and 16-year – old children: one or two tablets as required up to four times a day. Children: 10-15 years of age: one tablet as needed up to four times a day. Not suitable for children below the age of 10 years. However, 500 mg Tablets should not be given to children for more than three days without consulting a doctor. Only oral administration.
Rare Side Effects
If any of the following overdose symptoms appear while taking acetaminophen, immediately receive emergency assistance:
- Bloody or black, stools tarry
- Cloudy, bloody urine
- Pain in the lower back
- Red spots on the skin
- Skin rashes or itching
- Unusual weakness or tiredness
- Sore Throat
- Bleeding or bruising
- Yellow or skin eyes
- A sudden decrease in the amount of urine
Symptoms of Overdose
- Sweating increased
- Cramps, Stomach pain
- Vomiting or nausea
Can Pregnant Women Use Panadol Advance?
Panadol advance for pregnant woman is safe. But, you should always consult your doctor before taking Panadol Advance.
Also Read: Best BCAA for Women
How Does It Work?
Panadol Advance is an advanced paracetamol formulation containing OptizorbTM. With Optizorb starts releasing its medicine in as little as 5 minutes, unlike some pain relievers in your stomach – and still has the safety profile you trust from GSK.
Warnings & Precautions
- Always Read the label all the time
- If you are allergic to paracetamol do not take it
- Keep out of sight and reach of children.
- Before taking Panadol Advance, please consult your doctor if you have you have any liver or kidney problems.
- Overdose may result in failure of the liver. In the event of an overdose, immediate medical management is required, however, even if there are no symptoms of overdose.